# SDR USAA20110523SB080

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: BACB10A223L
- Condition: Broken
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA - CREW REPORTED THE FORWARD MAIN ENTRY DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR GUIDE ARM ROD END.  OPERATIONAL CHECK NORMAL PER MM 52-11-21.
